Fixed point theorems under c-distance in ordered cone metric space

Document Type : Research Paper


Department of Mathematics, Islamic Azad University, Central Tehran Branch, Tehran, Iran


Recently, Cho et al. [Y. J. Cho, R. Saadati, S. H. Wang, Common xed point theorems on generalized distance in ordered cone metric spaces, Comput. Math. Appl. 61 (2011) 1254-1260] de ned the concept of the c-distance in a cone metric space and proved some xed point theorems on c-distance. In this paper, we prove some new xed point and common xed point theorems by using the distance in ordered cone metric spaces.